# SDR REXA2019042240468

- Difficulty date: April 4, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Part number: 601R1206322
- Condition: Corroded
- Location: Piccolo Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE PANEL INBOARD PICCOLO TUBE MOUNT HAS CORROSION
REMOVED AND REPLACED R/H WING OB L/E PANEL I/B PICOLO TUBE MOUNT (RIB) IAW CK 200 SRM 51-42-06 AND SRM 51-42-10. AAR R SM 4
